# SDR CALA2025111711227

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 81,612 hours, 30,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORT BURNING ODOR IN AFT OF ACRT,  BURNING ODOR WAS DEFINITELY THERE IN BACK GALLEY AROUND R2 DOOR, OPS ALL ELECTRICAL EQUIPMENT COFFEE MAKERS, COFFEE WARMERS, AND ALL OVENS AND COULD NOT DUPLICATE THE ODOR, NO OBVIOUS DEFECTS WERE FOUND,  PERFORMED FIM TASK 21-00 TASK 806 , SMOKE/ FUMES IN THE CABIN, RAN EACH ENGINE & APU INDIIVIDUALLY,  NO SMOKE OR ODOR NOTED IN ALL OF CABIN .TURNED ALL OVENS AND COFFEE MAKERS ON THERE IS NO ODOR OR SMOKE.
